Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 9, Pages 1445–1448 (Mi zvmmf2355)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Numerical solution of a nonlinear programming problem by means of a stepwise quadratic penalty method

M. F. Sukhinin

Moscow

Full text: PDF file (508 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:9, 1163–1165

Bibliographic databases:
UDC: 519.853.6
MSC: Primary 90C30; Secondary 65K05
Received: 07.04.1994

Citation: M. F. Sukhinin, “Numerical solution of a nonlinear programming problem by means of a stepwise quadratic penalty method”, Zh. Vychisl. Mat. Mat. Fiz., 35:9 (1995), 1445–1448; Comput. Math. Math. Phys., 35:9 (1995), 1163–1165

Citation in format AMSBIB
\Bibitem{Suk95}
\by M.~F.~Sukhinin
\paper Numerical solution of a nonlinear programming problem by means of a stepwise quadratic penalty method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 9
\pages 1445--1448
\mathnet{http://mi.mathnet.ru/zvmmf2355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1356929}
\zmath{https://zbmath.org/?q=an:1026.90515}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 9
\pages 1163--1165
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TT35500011}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2355
  • http://mi.mathnet.ru/eng/zvmmf/v35/i9/p1445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. F. Sukhinin, “A numerical method for solving quadratic programming problems with quadratic penalties applied by stages”, Comput. Math. Math. Phys., 38:6 (1998), 894–899  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:191
    Full text:67
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021